# SDR 53080

- Difficulty date: July 30, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 13,948 hours, 27,095 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PANAMA CITY FLORIDA ON FLIGHT 5445, THE FLAPS WERE SELECTED UP, STAY AT 17 DEGREES.  THE CREW DECIDED TO RETURN TO PANAMA CITY FLORIDA WITH NO FURTHER INCIDENT.  THE FLAPS WERE RETRACTED TO ZERO AND MEL'D.  THE AIRCRAFT WAS RETURNED TO SERVICE.  STILL AWAITING MORE INFORMATION.
